# SDR SWAA022369

- Difficulty date: October 9, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 52,083 hours, 50,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552873
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR LOWER HINGE CUTOUT DOUBLER AND BEAR STRAP CRACKED.  REPAIRED SKIN PER SWA EA AND SRM.
